Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 132, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2019, 5:39 PM EDT for Emanuel County, Georgia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2019, 5:39 PM EDT (21:39 UTC)
- Expired
- Jun 20, 2019, 6:00 PM EDT
- In force
- 21 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Emanuel County, GA
The radar
The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:44 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
459
WUUS52 KFFC 202139
SVRFFC
GAC107-202200-
/O.NEW.KFFC.SV.W.0132.190620T2139Z-190620T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
539 PM EDT Thu Jun 20 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Emanuel County in east central Georgia...
* Until 600 PM EDT.
* At 539 PM EDT, severe thunderstorms were located along a line
extending from Three Points to Kite, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Garfield, Summertown, Three Points, Dellwood, Modoc, Canoochee and
Blundale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Peachtree City.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3262 8210 3264 8237 3268 8250 3269 8250
3272 8245 3276 8243 3282 8226 3281 8223
3280 8221 3282 8215 3280 8214 3266 8208
3265 8207
TIME...MOT...LOC 2139Z 278DEG 50KT 3279 8227 3270 8253
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:19 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 20, 3:19 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 319 PM EDT Thu Jun 20 2019 .SHORT TERM /Tonight through Friday Night/... Current radar loop shows a developing line of showers and thunderstorms oriented from NE to SW across the state. Currently this line extends from just north of Athens...through the ATL area...then down to LaGrange. A few storms along this line are severe and will see more severe storms as the afternoon and evening continues. Capes along the line ranging from 1000 to 3000J/Kg with LIs in the -3 to -6 range. Precipitable waters are in the 1.4 to 1.6in range with Effective Bulk Shear values ranging from 35 to 45kt. With all this being said its still looks like our greatest threats from any severe storms will be strong gusty winds, Frequent Lightning, hail, and periods of heavy rain. The risk of tornadoes is very low but not going to completely rule them out. Expecting this activity to continue moving South and east through tonight with the storms diminishing by 03-05z Friday. Models show this line moving south of the area overnight with a drier airmass moving in behind it. There will still be enough moisture and instability around Friday afternoon for diurnally driven convection to develop, but expecting things to be a lot more isolated and weaker than today. Temps will be quite warm Friday with mid 90s for Central GA and heat indices in excess of 100. Lows will be mainly in the 70s tonight and Friday night. 01 .LONG TERM /Saturday through Thursday/... The extended portion of the forecast remains on track, with only minor tweaks made based on the latest guidance. Typical summertime conditions are expected throughout the weekend and into next week, with scattered diurnally driven convection each afternoon. Temperatures through the long term period will be slightly above climatological normals. As an upper level ridge builds in over the southeastern CONUS from the west, disturbances in the northwesterly flow aloft could allow for the potential for mesoscale complexes during the weekend. This will need to continue to be monitored as guidance does not currently have a good handle on the timing and locations of these more organized systems. The approach of a more organized and well-defined shortwave on Monday night into Tuesday could enhance PoPs primarily across northern Georgia. However, some disagreement remains in the model guidance with respect of the timing and nature of this system. The latest GFS brings the shortwave and associated rain into north Georgia a bit faster than the latest ECMWF -- on Monday night as opposed to Tuesday morning -- and overall indicates more widespread precipitation. High temperatures are anticipated to be 1-4 degrees above average with mainly upper 80s in north Georgia and low to mid 90s in central Georgia, while low temperatures are anticipated to be 4-8 degrees above average with upper 60s in north Georgia and low 70s in central Georgia. King && .AVIATION... 18Z Update... SHRA/TSRA are beginning to pop across the area and will be affecting the majority of the TAF sites this afternoon. We will see storm activity continue through the evening hours then diminish after sunset. Will see another round of SHRA/TSRA Friday afternoon but it will not be as active as today. Ceilings will start in the MVFR to VFR range with convection across the area but will see VFR ceilings move in by 02-04z Fri. Not expecting any MVFR or IFR ceilings over night. VFR ceilings should continue through Fri afternoon when we will see some MVFR ceilings move in with the precip activity tomorrow. VFR VSBYS will continue across e area except some MVFR or IFR readings in and around any stronger storms. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 71 92 / 30 10 40 50 Atlanta 72 91 73 90 / 40 20 20 50 Blairsville 63 84 65 85 / 50 10 50 50 Cartersville 68 91 71 90 / 30 20 40 50 Columbus 74 93 75 92 / 60 20 10 50 Gainesville 69 89 71 89 / 30 10 40 50 Macon 72 94 74 94 / 60 20 10 50 Rome 68 91 71 91 / 30 20 40 50 Peachtree City 70 92 72 90 / 40 20 20 50 Vidalia 74 94 76 95 / 70 10 10 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Madison...Marion...Meriwether... Monroe...Montgomery...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...01 LONG TERM....King AVIATION...01
Hazardous weather outlook, Jun 20, 11:30 AM EDT, 6 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1130 AM EDT Thu Jun 20 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211530- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1130 AM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered severe thunderstorms remain possible across the area this afternoon and into tonight. The primary hazards with any severe storms that occur will be damaging winds and large hail. Frequent lightning and heavy rainfall are also possible with stronger storms. The possibility of a brief, isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated to scattered thunderstorms can be expected Friday through wednesday, primarily in the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible later today. Spotters are encouraged to submit reports of any severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jun 20, 5:07 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
507 PM EDT Thu Jun 20 2019
GAZ091-092-102>104-202130-
Schley GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
507 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEY...
SOUTHEASTERN STEWART...NORTHWESTERN SUMTER...SOUTHEASTERN MARION AND
WEBSTER COUNTIES UNTIL 530 PM EDT...
At 506 PM EDT...a strong thunderstorm was near Troutman, or 7 miles
southeast of Lumpkin...moving east at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lumpkin, Preston, Richland, Plains, Weston, Troutman, Friendship,
Kimbrough, Westville, Centerpoint, Dumas and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8480 3193 8480 3192 8482 3202 8486
3221 8436 3202 8427 3192 8462 3192 8467
3193 8468 3193 8469 3192 8469
TIME...MOT...LOC 2106Z 255DEG 23KT 3195 8475
WIND...40MPHSpecial weather statement, Jun 20, 5:08 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT Thu Jun 20 2019
GAZ074-076-085-086-202145-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
508 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...
SOUTHEASTERN WASHINGTON...NORTHERN EMANUEL AND NORTHEASTERN JOHNSON
COUNTIES UNTIL 545 PM EDT...
At 507 PM EDT...a strong thunderstorm was near Pringle, or 11 miles
northeast of Wrightsville...moving east at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Wadley, Bartow, Summertown, Three Points, Moxley, Blundale and
Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3271 8226 3274 8260 3293 8258 3296 8228
3293 8227 3284 8232 3283 8230 3283 8226
3280 8221 3282 8215 3281 8214 3277 8213
TIME...MOT...LOC 2107Z 277DEG 35KT 3284 8256
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 20, 5:09 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Thu Jun 20 2019
GAZ083-094-095-202130-
Peach GA-Houston GA-Twiggs GA-
509 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH...HOUSTON AND
SOUTHWESTERN TWIGGS COUNTIES UNTIL 530 PM EDT...
At 509 PM EDT...a strong thunderstorm was over Houston Lake, or near
Perry...moving east at 50 mph.
HAZARD...Winds up to 40 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Warner Robins, Robins Air Force Base, Sand Bed, Houston Lake,
Bonaire, Miami Valley, Kathleen and Lakewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3245 8382 3259 8381 3263 8347 3246 8349
3245 8350 3244 8349 3241 8349
TIME...MOT...LOC 2109Z 272DEG 42KT 3253 8370
WIND...40MPHLocal storm report, Jun 20, 5:16 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG 2 ESE FORSYTH 33.02N 83.91W
06/20/2019 MONROE GA EMERGENCY MNGR
TOTAL OF 50-100 TREES DOWN BEGINNING AT 42 SOUTH AND
MAYNARDS MILL RD, CONTINUING EAST.
&&
EVENT NUMBER FFC1900333
KMMSpecial weather statement, Jun 20, 5:23 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Thu Jun 20 2019
GAZ107-109-202200-
Dodge GA-Pulaski GA-
523 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DODGE AND PULASKI
COUNTIES UNTIL 600 PM EDT...
At 522 PM EDT...a strong thunderstorm was over Mock Springs, or near
Hawkinsville...moving east at 30 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Eastman, Hawkinsville, Dubois, Wallace, Gresston, Mock Springs and
Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3215 8361 3224 8361 3225 8362 3225 8361
3226 8361 3229 8337 3227 8335 3228 8334
3229 8334 3228 8333 3230 8332 3231 8320
3212 8320
TIME...MOT...LOC 2122Z 267DEG 26KT 3221 8355
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Jun 20, 5:23 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Thu Jun 20 2019
GAZ096-097-109-202200-
Laurens GA-Bleckley GA-Dodge GA-
523 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR LAURENS...SOUTHEASTERN BLECKLEY
AND NORTHWESTERN DODGE COUNTIES UNTIL 600 PM EDT...
At 523 PM EDT...a strong thunderstorm was over Roddy, or near
Cochran...moving east at 30 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cochran, Chester, Dexter, Cadwell, Rentz, Dubois, Plainfield, Empire,
Yonkers, Roddy and Cedar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3230 8335 3240 8334 3248 8289 3225 8289
TIME...MOT...LOC 2123Z 267DEG 26KT 3235 8326
HAIL...0.88IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:10 PM EDT | Special Weather Statement | FFC | Madison | 20 min |
| Jun 20, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 33 min |
| Jun 20, 5:34 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 41 min |
| Jun 20, 5:39 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 36 min |
| Jun 20, 6:01 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 44 min |
| Jun 20, 6:06 AM EDT | Special Weather Statement | FFC | Carroll, Paulding | 24 min |
| Jun 20, 6:24 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 36 min |
| Jun 20, 6:30 AM EDT | Special Weather Statement | FFC | Cobb, Douglas | 30 min |
| Jun 20, 6:45 AM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Pickens | 30 min |
| Jun 20, 7:14 AM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 31 min |
| Jun 20, 1:56 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 34 min |
| Jun 20, 2:21 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe, Wilkes | 24 min |
| Jun 20, 2:34 PM EDT | Special Weather Statement | FFC | Coweta, Fayette, Heard, Meriwether, Troup | 26 min |
| Jun 20, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe, Wilkes | 49 min |
| Jun 20, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Troup, Upson | 42 min |
| Jun 20, 3:03 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jun 20, 3:23 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 22 min |
| Jun 20, 3:28 PM EDT | Special Weather Statement | FFC | Fayette, Henry | 32 min |
| Jun 20, 3:30 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| Jun 20, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 17 min |
| Jun 20, 3:34 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 20, 3:38 PM EDT | Special Weather Statement | FFC | Greene | 37 min |
| Jun 20, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 32 min |
| Jun 20, 3:42 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 48 min |
| Jun 20, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 20, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 46 min |
| Jun 20, 3:53 PM EDT | Special Weather Statement | FFC | Monroe | 37 min |
| Jun 20, 3:57 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 5 min |
| Jun 20, 4:04 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jun 20, 4:07 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jun 20, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson | 46 min |
| Jun 20, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Taliaferro, Warren | 43 min |
| Jun 20, 4:26 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Jun 20, 4:27 PM EDT | Special Weather Statement | FFC | Taylor | 33 min |
| Jun 20, 4:31 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| Jun 20, 4:36 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 24 min |
| Jun 20, 4:53 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 20, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jefferson, Johnson, Washington, Wilkinson | 34 min |
| Jun 20, 4:58 PM EDT | Special Weather Statement | FFC | Glascock | 17 min |
| Jun 20, 5:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jun 20, 5:07 PM EDT | Special Weather Statement | FFC | Webster | 23 min |
| Jun 20, 5:08 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Jun 20, 5:09 PM EDT | Special Weather Statement | FFC | Houston | 21 min |
| Jun 20, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 28 min |
| Jun 20, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 39 min |
| Jun 20, 5:23 PM EDT | Special Weather Statement | FFC | Pulaski | 37 min |
| Jun 20, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 35 min |
| Jun 20, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski | 30 min |
| Jun 20, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Pulaski, Telfair, Wilcox | 41 min |
| Jun 20, 5:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 20, 6:03 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 27 min |
| Jun 20, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more | 58 min |
| Jun 20, 6:29 PM EDT | Special Weather Statement | FFC | Telfair | 16 min |
| Jun 20, 7:12 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.